# SDR SWIA2023012067152

- Difficulty date: December 31, 2022
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 20,725 hours, 11,964 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frms 22-23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OB LATERAL SEAT TRACK HAS DAMAGE IN 3 SPOTS MARKED IN RED SHARPIE FROM FR23-FR22      REMOVED AND REPLACED RH OB LATERAL SEAT TRACK FR20-FR23 IAW SRM 51-40-08 . SET TRACK REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
